Application form: tablets, capsules
Indication group: analgesics, antipyretics
Active substance: Paracetamolum 500 mg, Coffeinum 65 mg
minimum amount for dispatch: Panadol Extra contains a combination of two active substances, which is effective against pain. Paracetamol provides pain relief and decreases body temperature. Panadol Extra does not irritate the stomach. It does not contain acetylsalicylic acid. Caffeine helps reduce tiredness, mildly stimulates breathing and blood circulation in feverish diseases.
EAN: 8590335000162 8590335012561 8596149001135
Manufacturer: GlaxoSmithKline Dungarvan Ltd., Waterford, United Kingdom, www.gsk.com
|SUKL název||PANADOL EXTRA 500MG/65MG TBL FLM 10|